# SDR DALA2015091505658

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT AD INITIAL, LIGHTNING STRIKE ON RT FUSELAGE WINDOW BELT SKIN UPPER AFT CORNER BETWEEN BS 1231-1250.   AREA WAS REPAIRED IAW ER/A 537761-14AD, REV ORIGINAL AND SRM 51-10-3, PAR 14, 21, AND SRM 51-30-5.
